# SDR C2XA09SH083

- Difficulty date: March 17, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145EP
- Aircraft serial: 145029
- Aircraft time: 22,739 hours, 21,866 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 0860202001
- Part serial: 602020034
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SHV - LOUD BANGING NOISE IN WHEEL WELL FOR 30 SEC AFTER TAKEOFF.  REMOVED AND REPLACED LANDING GEAR HYD ACCUMULATOR IAW EMB 145 AMM 32-33-15.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
